Voce esta aquiÚltimas Publicações / On the radiative corrections in the Horava–Lifshitz z = 2 QED

On the radiative corrections in the Horava–Lifshitz z = 2 QED


TítuloOn the radiative corrections in the Horava–Lifshitz z = 2 QED
Publication TypeJournal Article
Year of Publication2017
AuthorsGomes, M, Mariz T, Nascimento JR, Petrov AY, da Silva AJ
JournalPhysics Letters B
Volume764
Pagination277 - 281
Date Published01/2017
ISSN03702693
DOI10.1016/j.physletb.2016.11.042
Short TitlePhysics Letters B